Zopiclone: Hello. I have been taking... - Sleep Matters

Sleep Matters

2,712 members620 posts

Zopiclone

Hidden
Hidden

Hello.

I have been taking Zopiclone / Lunesta at night time. Typically 2 x 7.5mg which relaxes my mind. However I experience food cravings (sugar, fats) which leads to binge eating. How can I help myself ? Well, my sense is that I must taper off the Lunesta (zopiclone) gradually, and when my cravings start to appear, DON'T ACT ON THEM (perhaps drink water instead). It sounds simple, yet when I take the drugs I become a different person. Every morning I wake up with the same sense of guilt. My life is a beautiful mess. Can you offer any advice ?

JON

3 Replies
oldestnewest
Hidden
Hidden

Hi Jon - REALLY cute picture of you guys - Love it... Scotland must be absolutely beautiful.. I hate to travel now so will probably not ever see it, but it is wonderful to look at pics

Lunesta - Hmmm - I actually have been taking that for about 4 - 5 years, but never had that side effect, and if you look at Drugs.com they lit the opposite - lack of appetite, sour taste, etc.. Is that the only medication you are on?

Hidden
Hidden in reply to Hidden

Hi,

Yeah that's the only medication.

Thanks for your kind words of support.

4 - 5 years? Wow.

Are you content and happy within yourself?

Do you find that Lunesta assists your life, rather than holding you back?

Best wishes

Jon

Hidden
Hidden in reply to Hidden

Hi Jon - Well, my issues are a lot deeper than insomnia - I have about 7 autoimmune diseases - like Rheumatoid Arthritis, RLS, Sjogrens, etc. etc. and many of them affect both sleep and fatigue. But I am working on getting those conditions into remission (and have done really well overall), and I love being what and who I am. I'm married to a wonderful man, and have an overall great life. It takes me a lot longer to do the things I used to do in a quarter of the time, but I still get to do most of the things I want and need to...

You may also like...